# SDR RAIA950210

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,899 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7495 - FLAP DISAGREEMENT WAS EXPERIENCED AFTER TAKEOFF.  MAINTENANCE RERACKED FLAP CONTROL UNIT.  SYSTEM TEST GOOD.  (X)
